Differential and Integral Equations

On the Fučík spectrum with indefinite weights

M. Alif and J.-P. Gossez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 14, Number 12 (2001), 1511-1530.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123008

Mathematical Reviews number (MathSciNet)
MR1859919

Zentralblatt MATH identifier
1028.34074

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34L05: General spectral theory

Citation

Alif, M.; Gossez, J.-P. On the Fučík spectrum with indefinite weights. Differential Integral Equations 14 (2001), no. 12, 1511--1530. https://projecteuclid.org/euclid.die/1356123008


Export citation